Alert archive / Alabama / Tornado Warnings in 2024
Tornado Warning 7, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Dec 10, 2024, 9:30 AM CST for Hale County, Alabama. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 10, 2024, 9:30 AM CST (15:30 UTC)
- Expired
- Dec 10, 2024, 9:56 AM CST
- In force
- 26 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Hale County, AL
The radar
The Birmingham radar (KBMX), 82 km from the middle of the area, began a volume at 15:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 3.5 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 294 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 516 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.5
The text
As transmitted.
136
WFUS54 KBMX 101530
TORBMX
ALC065-101630-
/O.NEW.KBMX.TO.W.0007.241210T1530Z-241210T1630Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
930 AM CST Tue Dec 10 2024
The National Weather Service in Birmingham has issued a
* Tornado Warning for...
Northern Hale County in west central Alabama...
* Until 1030 AM CST.
* At 930 AM CST, a severe thunderstorm capable of producing a tornado
was located over Wedgeworth, or 8 miles east of Eutaw, moving
northeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Wedgeworth, Evansville, Harper Hill, Wateroak, Phipps, and Havana.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3294 8760 3300 8742 3287 8742 3284 8747
3283 8751 3277 8779 3283 8781
TIME...MOT...LOC 1530Z 244DEG 28KT 3282 8775
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
563 follow-up statements
353
WWUS54 KBMX 101538
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
938 AM CST Tue Dec 10 2024
ALC065-101630-
/O.CON.KBMX.TO.W.0007.000000T0000Z-241210T1630Z/
Hale AL-
938 AM CST Tue Dec 10 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 AM CST FOR
NORTHEASTERN HALE COUNTY...
At 938 AM CST, a severe thunderstorm capable of producing a tornado
was located near Akron, or 11 miles northwest of Greensboro, moving
northeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Harper Hill, Wateroak, Phipps, and Havana.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3294 8760 3300 8742 3287 8742 3284 8747
3283 8751 3279 8772 3286 8775
TIME...MOT...LOC 1538Z 244DEG 28KT 3285 8768
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
56729
WWUS54 KBMX 101548
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
948 AM CST Tue Dec 10 2024
ALC065-101630-
/O.CON.KBMX.TO.W.0007.000000T0000Z-241210T1630Z/
Hale AL-
948 AM CST Tue Dec 10 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 AM CST FOR
NORTHEASTERN HALE COUNTY...
At 948 AM CST, a severe thunderstorm capable of producing a tornado
was located near Evansville, or 11 miles northwest of Greensboro,
moving northeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Phipps and Havana.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 3294 8760 3300 8742 3289 8742 3288 8746
3287 8752 3286 8762 3291 8764
TIME...MOT...LOC 1548Z 244DEG 28KT 3284 8770
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
56820
WWUS54 KBMX 101556
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
956 AM CST Tue Dec 10 2024
ALC065-101606-
/O.CAN.KBMX.TO.W.0007.000000T0000Z-241210T1630Z/
Hale AL-
956 AM CST Tue Dec 10 2024
...THE TORNADO WARNING FOR NORTHEASTERN HALE COUNTY IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.
&&
LAT...LON 3294 8760 3300 8742 3289 8742 3288 8746
3287 8752 3286 8762 3291 8764
TIME...MOT...LOC 1555Z 244DEG 28KT 3287 8763
$$
56What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Dec 10, 5:18 AM CST, 4 hours 12 minutes earlier.
Area forecast discussion, Dec 10, 5:18 AM CST, 4 hours 12 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 518 AM CST Tue Dec 10 2024 ...New AVIATION... .SHORT TERM... (Today through Wednesday) Issued at 256 AM CST TUE DEC 10 2024 Key Messages: - A slight risk for excessive rainfall that may lead to localized flooding across southeastern portions of Central Alabama on Tuesday. - A marginal risk for isolated severe thunderstorms Tuesday will exist along and southeast of a line from Selma to Rockford to Roanoke with damaging winds and a tornado or two possible With a warm front north of the area and southwest low and mid level flow over the state, scattered showers will continue through the early morning, increasing in coverage through mid morning. PW values will be around the 90th to max percentile for this time of year, so any activity through the day could produce high rain rates, especially in any training convection. Wind profiles are lined up in a uniform flow so training is likely with convection through the day. With the recent drought, flooding is less likely though possible, with flash flooding being the main concern with these training areas, especially in urban, low lying, and poor drainage locations. As the cold front approaches and moves into northwest Alabama by early afternoon, the focus of convection will move over the southeastern half of the state. This afternoon, thunderstorms are possible, with a few storms capable of being strong, and possibly severe. Instability will increase through the day, with values this afternoon ranging from around 800 to 1200 j/kg in many areas in the southeast. 0-6 km wind shear will be high over central Alabama, with values 50-60 kts, but the 0-1 km shear will be around 30 kts in these same areas in the southeast that instability will be higher. There is also upper level divergence along with the instability and shear, with upper level support evident. Hence the Marginal Risk for this afternoon. Only "catch" to watch for is there could be scattered showers and isolated thunderstorms before the stronger convection could develop, and if this scattered activity develops, the severe potential might be a lot lower. We'll have to keep an eye on development through the afternoon. Tuesday night, the front will continue through the southeastern third of the state, though instability should be lower overnight, with only scattered showers expected, decreasing in coverage and intensity through the night. Northwest flow will develop behind the front, bringing cooler and drier air to the state. Wednesday will see any remaining areas of drizzle in the far southeast quickly move east, with clearing skies through the rest of the day. Temperatures today will be in the 60s, with a few areas across the state might reach the 70s. Tonight, temperatures will drop quickly, with lows in the mid 30s to lower 40s. Highs on Wednesday will be shockingly colder, with only temps in the upper 40s to mid 50s expected. 24 && .LONG TERM... (Wednesday night through next Monday) Issued at 256 AM CST TUE DEC 10 2024 Wednesday night will be another cold one across the region, with lows in the mid to upper 20s in many areas and the low 30s across the south. Thursday and Friday will be dry across Central Alabama. An upper trough will be positioned over the Great Plains by Saturday morning, with a surface low quickly pulling northward from Kansas to the Lake Michigan region through Saturday night. A weak cold front associated with this surface low will attempt to push through Central Alabama Saturday evening, without much apparent success. Nevertheless, scattered showers will be possible, especially across the northern half of the state where the greatest lift will be situated. A second trough swinging across the Dakotas Sunday night into Monday will bring a similar setup, with another surface low pushing from the Plains to the Great Lakes and an associated weak front attempting to push through Central Alabama by Monday evening. Rain chances increase again Monday night but again appear to be greatest in the northern half of the state. These systems will have little impact with regard to temperature variation, as highs Saturday through Monday will be in the upper 50s to low 60s, with lows in the upper 30s to mid 40s. 12 && .AVIATION... (12Z TAFS) Issued at 514 AM CST TUE DEC 10 2024 A frontal boundary will approach the state later today with convection expected to increase in coverage through the afternoon, then weakening from northwest to southeast overnight. Low level moisture will be high from the southwest prevailing flow, and ceilings will be prevailing MVFR and IFR through the rest of the TAF period. Any activity over a site will drop visibilities to IFR or lower. There is uncertainty on timing of exact showers and/or lower ceilings, so will watch and go with trends. 24 && .FIRE WEATHER... Rounds of showers across the area, with some thunderstorm activity across the far south and southeast, will continue through early Wednesday morning. Minimum RH values will remain above 70 on Tuesday afternoon but will drop to around 40 percent on Wednesday as dry conditions return areawide. Values on Thursday will be in the 30-40 percent range. 20 ft winds will be southwesterly at 8-10 mph this afternoon, becoming northwesterly at 12-15 mph by Wednesday morning. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 68 34 50 26 / 80 50 10 0 Anniston 69 38 50 28 / 80 60 20 0 Birmingham 70 37 50 28 / 80 50 10 0 Tuscaloosa 72 37 53 28 / 70 30 0 0 Calera 69 39 51 29 / 80 60 10 0 Auburn 69 44 52 31 / 90 80 40 0 Montgomery 73 42 53 31 / 90 70 20 0 Troy 73 43 53 31 / 90 80 30 0 && .BMX WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...24 LONG TERM....12 AVIATION...24
Hazardous weather outlook, Dec 10, 3:05 AM CST, 6 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 305 AM CST Tue Dec 10 2024 ALZ011>015-017>050-111215- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 305 AM CST Tue Dec 10 2024 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. There is a marginal risk for severe thunderstorms along and southeast of a line from Selma to Alexander City today. Damaging winds and a brief tornado will be possible with this activity. There is a slight risk for excessive rainfall along and southeast of a line from Selma to Clanton to Heflin today, which could bring isolated flooding concerns. Storm total rainfall amounts from through early Wednesday morning look to range between 1 to 3 inches across portions of southeast Central Alabama. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed today.
In the hours before
Special weather statement, Dec 10, 7:29 AM CST, 2 hours 1 minute before
Special Weather Statement
National Weather Service Birmingham AL
729 AM CST Tue Dec 10 2024
ALZ023-024-101415-
Jefferson AL-Tuscaloosa AL-
729 AM CST Tue Dec 10 2024
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL TUSCALOOSA AND
SOUTHWESTERN JEFFERSON COUNTIES THROUGH 815 AM CST...
At 729 AM CST, Doppler radar was tracking a strong thunderstorm near
Abernant, or 13 miles east of Holt, moving northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lake View, Brookwood, North Johns, Abernant, East Brookwood,
Bucksville, and Weller.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3325 8731 3331 8733 3344 8709 3327 8700
TIME...MOT...LOC 1329Z 247DEG 28KT 3330 8727
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
56Special weather statement, Dec 10, 8:24 AM CST, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Birmingham AL
824 AM CST Tue Dec 10 2024
ALZ023-032-034-101515-
Hale AL-Bibb AL-Tuscaloosa AL-
824 AM CST Tue Dec 10 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL TUSCALOOSA...
NORTHEASTERN HALE AND WEST CENTRAL BIBB COUNTIES THROUGH 915 AM
CST...
At 823 AM CST, Doppler radar was tracking a strong thunderstorm over
Moundville, or 16 miles southwest of Tuscaloosa, moving east at 35
mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Moundville, Coaling, Vance, Low Gap, Maxwell, Moundville Airport,
Hull, Hagler, Mound State Park, Duncanville, Pearson, Elliots Creek,
Harmon, I 20 Rest Area Near Tuscaloosa, Cedar Cove, and Phipps.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3294 8774 3295 8773 3295 8775 3296 8774
3298 8775 3298 8773 3299 8773 3299 8771
3302 8771 3302 8775 3321 8728 3294 8725
3292 8776 3293 8776
TIME...MOT...LOC 1423Z 253DEG 31KT 3298 8765
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
56Special weather statement, Dec 10, 8:56 AM CST, 34 minutes before
Special Weather Statement
National Weather Service Birmingham AL
856 AM CST Tue Dec 10 2024
ALZ023>025-034-101545-
Bibb AL-Jefferson AL-Shelby AL-Tuscaloosa AL-
856 AM CST Tue Dec 10 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN TUSCALOOSA...WEST
CENTRAL SHELBY...NORTH CENTRAL BIBB AND SOUTH CENTRAL JEFFERSON
COUNTIES THROUGH 945 AM CST...
At 855 AM CST, Doppler radar was tracking a strong thunderstorm over
Mercedes Benz Of Alabama, or 11 miles east of Holt, moving east at 40
mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Southwestern Birmingham, Hoover, Alabaster, Bessemer, Pelham, Helena,
Hueytown, Fairfield, Holt, Midfield, Brighton, Lipscomb, Lake View,
Brookwood, Coaling, Vance, Woodstock, North Johns, Maylene, and Lake
Wildwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3309 8743 3321 8748 3349 8689 3321 8676
TIME...MOT...LOC 1455Z 249DEG 34KT 3322 8728
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
56Special weather statement, Dec 10, 9:09 AM CST, 21 minutes before
Special Weather Statement
National Weather Service Birmingham AL
909 AM CST Tue Dec 10 2024
ALZ031-032-101600-
Greene AL-Hale AL-
909 AM CST Tue Dec 10 2024
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL GREENE AND CENTRAL
HALE COUNTIES THROUGH 1000 AM CST...
At 908 AM CST, Doppler radar was tracking a strong thunderstorm near
Allison, or near Eutaw, moving east at 30 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Eutaw, Greensboro, Akron, Boligee, Allison, Walden Quarters,
Sawyerville, Thornhill, Wedgeworth, Evansville, Selden Lock And Dam,
Phipps, Eutaw Municipal Airport, Five Points Intersection, Harper
Hill, and Havana.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3296 8748 3283 8745 3283 8747 3269 8748
3268 8802 3279 8803
TIME...MOT...LOC 1508Z 259DEG 25KT 3275 8794
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
56Special weather statement, Dec 10, 9:14 AM CST, 16 minutes before
Special Weather Statement
National Weather Service Birmingham AL
914 AM CST Tue Dec 10 2024
ALZ018-019-026-027-101600-
Calhoun AL-Etowah AL-Talladega AL-St. Clair AL-
914 AM CST Tue Dec 10 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTH CENTRAL TALLADEGA...WESTERN
CALHOUN...SOUTHEASTERN ETOWAH AND CENTRAL ST. CLAIR COUNTIES THROUGH
1000 AM CST...
At 914 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Steele to near Riverside to Greystone.
Movement was east at 35 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Gadsden, Pell City, Moody, Rainbow City, Attalla, Hokes Bluff, Saks,
Lincoln, Glencoe, Weaver, Ashville, Riverside, Ragland, Ohatchee,
Steele, Bald Rock, Harrisburg, Alexandria, Ballplay, and Honda
Manufacturing Of Alabama.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3410 8580 3405 8577 3379 8579 3356 8610
3351 8648 3355 8648 3355 8651 3367 8634
3398 8618 3412 8579
TIME...MOT...LOC 1514Z 247DEG 30KT 3394 8615 3370 8627 3346 8663
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
56The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 10, 7:29 AM CST | Special Weather Statement | BMX | Tuscaloosa | 46 min |
| Dec 10, 8:15 AM CST | Areal Flood Advisory | BMX | Jefferson | 2 hr |
| Dec 10, 8:24 AM CST | Special Weather Statement | BMX | Tuscaloosa | 51 min |
| Dec 10, 8:56 AM CST | Special Weather Statement | BMX | Bibb | 49 min |
| Dec 10, 9:09 AM CST | Special Weather Statement | BMX | Hale | 51 min |
| Dec 10, 9:14 AM CST | Special Weather Statement | BMX | Calhoun, St. Clair | 46 min |
| Dec 10, 10:03 AM CST | Special Weather Statement | BMX | Calhoun, Cherokee | 57 min |
| Dec 10, 10:14 AM CST | Areal Flood Advisory | BMX | Bibb, Jefferson, Shelby, Tuscaloosa | 3 hr |
| Dec 10, 11:25 AM CST | Areal Flood Advisory | BMX | St. Clair, Talladega | 3 hr |
| Dec 10, 12:17 PM CST | Areal Flood Advisory | BMX | Chambers, Elmore, Lee, Macon, Montgomery, Tallapoosa | 3 hr |
| Dec 10, 4:47 PM CST | Areal Flood Advisory | BMX | Lee | 3 hr |
Nearby
Tornado Warnings in Alabama, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.